# SDR SWAA2024051579574

- Difficulty date: April 6, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 56,772 hours, 28,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CORNER SCUFF PLATE AT FWD CARTO COMPARTMENT 2024-253142 CRACK ON AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT<[01] TOOL USED DIGITAL CALIPER P/N 500-196-30; S/N A23325591; DUE DATE: 11-JAN-25.;[02] TOOL USED IN STEP 4: RADIOMETER PHOTOMETER KIT P/N: XRP-3000 S/N: 1998072 DUE DATE: 16-MAY-24;[03] REPAIRED THE AFT CORNER SCUFF PLATE OF FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1; REPAIR 1 PARAGRAPH 4.B. AND BAC 5975. SEE INDIVIDUAL SIGN OFF BELOW.;[04] TASK COMPLETED.
